Gum hyperplasia from amlodipine drug

Gum hyperplasia from amlodipine drug

C016/8203 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.3MB

Downloadable file size: 3.3MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Close-up of gum hyperplasia (overactive growth) in a 69 year old male patient, a side-effect to using the hypertension drug amlodipine. See image 2 one month after stopping amlodipine.

Release details: Model release available. Property release not required.

Keywords: 69 year old, abnormal, amlodipine, close up, close-up, condition, dental, detail, disease, disorder, elderly, geriatric, gum hyperplasia, healthcare, human body, hypertension drug, image series, male, man, medical, medicine, overactive growth, patient, people, person, photo sequence, side effects, side-effect, treatment, unhealthy

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.